| Model Number |
7312 |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that she obtained blood glucose readings of 25 mg/dl at 9:42 a.M., 202 mg/dl at 9:44 a.M.And 205 mg/dl at 9:48 a.M.With the contour next meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Additional Manufacturer Narrative
The customer returned the contour next meter for evaluation, which had a different serial number from the one indicated to be associated with the event.No test strips were returned.Therefore, an in-house testing was performed with the returned meter and the in-house contour next test strips from lot # 2hpeg02a using blood sample, which gave a satisfactory performance.